On the fluctuations of sums of random variables
Mathematica Scandinavica, Tome 1 (1953), pp. 263-285
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1953__1_165507,
author = {ERIK SPARRE ANDERSEN},
title = {On the fluctuations of sums of random variables},
journal = {Mathematica Scandinavica},
pages = {263--285},
year = {1953},
volume = {1},
zbl = {0053.09701},
url = {http://geodesic.mathdoc.fr/item/MS2_1953__1_165507/}
}
ERIK SPARRE ANDERSEN. On the fluctuations of sums of random variables. Mathematica Scandinavica, Tome 1 (1953), pp. 263-285. http://geodesic.mathdoc.fr/item/MS2_1953__1_165507/